MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; NEEDLE,HYPODERM,SAFETY, 25GX5/8

MEDLINE INDUSTRIES, LP Medline; NEEDLE,HYPODERM,SAFETY, 25GX5/8
Model Number SSN100253
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medication leaked requiring second administration.
 
Additional Manufacturer Narrative
According to the customer contact, "the luer-lock hubs are cracked, but were not noted until administering the vaccines, which caused the vaccine to squirt out from the side of the hub instead of being administered into the patient.This resulted in the patient needing to be revaccinated and expensive vaccine wastage." no additional details were provided.A sample was not returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX5/8
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16498816
Report Number1417592-2023-00090
Device Sequence Number17755378
Product Code FMI
UDI-Device Identifier10193489031973
UDI-Public10193489031973
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSSN100253
Device Catalogue NumberSSN100253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown